Title

General Approximation-Solvability Of Nonlinear Equations Involving A-Regular Operators

Authors

R. U. Verma

Title - Alternative

Appl. Math. Lett.

Keywords

Proper; Mathematics, Applied

Abstract

Here we consider a general approximation-solvability scheme involving A-regular operators-a generalization of A-proper operators--introduced and studied by Petryshyn [1) and further studied by Milojevic' [2], Petryshyn [3], and others. Among significant applications, A-regular version of the Petryshyn theorem is given.

Publication Title

Applied Mathematics Letters

Volume

6

Issue/Number

2

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

31

Last Page

33

WOS Identifier

WOS:A1993KY08300008

ISSN

0893-9659

Share

COinS